RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 5, Pages 750–767 (Mi mz11022)  

Operator Inclusions and Quasi-Variational Inequalities

V. S. Klimov

P.G. Demidov Yaroslavl State University

Abstract: The operator inclusion $0\in A(x)+N(x)$ is studied. The main results are concerned with the case where $A$ is a bounded monotone-type operator from a reflexive space to its dual and $N$ is a cone-valued operator. A criterion for this inclusion to have no solutions is obtained. Additive and homotopy-invariant integer characteristics of set-valued maps are introduced. Applications to the theory of quasi-variational inequalities with set-valued operators are given.

Keywords: operator inclusion, multimap, quasi-variational inequality, vector field, convex set.

DOI: https://doi.org/10.4213/mzm11022

Full text: PDF file (542 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:5, 863–877

Bibliographic databases:

UDC: 517.946
Received: 29.11.2015
Revised: 05.04.2016

Citation: V. S. Klimov, “Operator Inclusions and Quasi-Variational Inequalities”, Mat. Zametki, 101:5 (2017), 750–767; Math. Notes, 101:5 (2017), 863–877

Citation in format AMSBIB
\Bibitem{Kli17}
\by V.~S.~Klimov
\paper Operator Inclusions and Quasi-Variational Inequalities
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 5
\pages 750--767
\mathnet{http://mi.mathnet.ru/mz11022}
\crossref{https://doi.org/10.4213/mzm11022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646480}
\elib{http://elibrary.ru/item.asp?id=29106616}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 5
\pages 863--877
\crossref{https://doi.org/10.1134/S0001434617050121}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021258302}


Linking options:
  • http://mi.mathnet.ru/eng/mz11022
  • https://doi.org/10.4213/mzm11022
  • http://mi.mathnet.ru/eng/mz/v101/i5/p750

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:166
    References:29
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019